Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 25, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jun 21, 2010, 8:17 PM CDT for Vermilion County, Illinois. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2010, 8:17 PM CDT (01:17 UTC)
- Expired
- Jun 21, 2010, 8:38 PM CDT
- In force
- 21 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Vermilion County, IL
The radar
The Chicago radar (KLOT), 136 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:36 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4509 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
148
WFUS53 KILX 220117
TORILX
ILC183-220200-
/O.NEW.KILX.TO.W.0025.100622T0117Z-100622T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 900 PM CDT.
* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR RANKIN...OR 10 MILES EAST OF PAXTON...AND
MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOOPESTON...ROSSVILLE AND ALVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4038 8794 4049 8793 4050 8754 4048 8753
4037 8753 4029 8753
TIME...MOT...LOC 0117Z 286DEG 18KT 4046 8790
$$
AUTEN1 follow-up statement
774
WWUS53 KILX 220138
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT MON JUN 21 2010
ILC183-220149-
/O.CAN.KILX.TO.W.0025.000000T0000Z-100622T0200Z/
VERMILION IL-
838 PM CDT MON JUN 21 2010
...THE TORNADO WARNING FOR NORTHERN VERMILION COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4038 8794 4049 8793 4050 8754 4048 8753
4037 8753 4029 8753
TIME...MOT...LOC 0139Z 286DEG 18KT 4043 8776
$$
AUTENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:45 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 21, 6:45 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 645 PM CDT MON JUN 21 2010 .DISCUSSION... ISSUED 308 PM CDT MON JUN 21 2010 UPDATED TO CHANGE COORDINATION LINE...DROPPING FLASH FLOOD WATCH THIS EVENING AND ADDING HEAT ADVISORY TUESDAY AFTERNOON. LATEST SURFACE ANALYSIS HAD A STATIONARY FRONTAL BOUNDARY EXTENDING ROUGHLY WEST TO EAST ACROSS CENTRAL ILLINOIS. NUMEROUS CONVECTIVE OUTFLOW BOUNDARIES ARE ALSO EVIDENT...BUT THE MOST NOTABLE BOUNDARY CURVES FROM AROUND KIRKSVILLE MO...THROUGH THE ST LOUIS METRO AREA...TO THE VICINITY OF LAWRENCEVILLE IL. THE OVERALL WEATHER PATTERN WILL NOT CHANGE MUCH OVER THE REGION THROUGH WEDNESDAY... WITH PRIMARY FORECAST CONCERNS CONTINUING TO REVOLVE AROUND SHOWER/THUNDERSTORM CHANCES AND HOW HOT IT WILL GET. 12Z MODELS IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE FLOW PATTERN TO IMPACT THE FORECAST AREA THROUGH MIDWEEK. NAMELY... TROFFING OVER THE WESTERN U.S. WITH FLAT RIDGING IN THE EAST. SHORT WAVES OR CONVECTIVELY INDUCED VORTICITY MAXES RIDING THROUGH THE FLAT RIDGE WILL HELP PRODUCE PERIODS OF SHOWERS/STORMS. HOWEVER... NOT SURPRISINGLY...THE MODELS DO NOT REALLY AGREE ON WHEN/WHERE THESE SMALL SCALE IMPULSES WILL OCCUR. MOST OF THE MODELS CONTINUE TO SHOW OCCASIONAL SIGNS OF CONVECTIVE FEEDBACK...SO USING ANY EXPLICIT MODEL SOLUTION REMAINS A DUBIOUS FORECAST. WITH THIS IN MIND...HAVE TENDED TO FOLLOW A BLENDED/ENSEMBLE SOLUTION BUT INCLUDED EXTRAPOLATION/CONCEPTUAL MODELS IN THE VERY NEAR TERM. SHORT TERM...TONIGHT THROUGH WEDNESDAY...AS STATED ABOVE...THE UPPER/SURFACE PATTERN WILL CHANGE LITTLE THROUGH THE PERIOD. A MCV IS CURRENTLY TAKING AIM ON WEST CENTRAL ILLINOIS AND THIS WAVE SHOULD HELP TO DRIVE THE BULK OF THE AFTERNOON/EVENING CONVECTION AS IT TRACKS EAST THROUGH THE FORECAST AREA. STRONG INSTABILITY...CAPE VALUES GREATER THAN 3000 J/KG SOUTH OF THE FRONTAL BOUNDARY...AND RESPECTABLE SHEAR...0-6KM BULK SHEAR OF 35-40KTS...SUPPORTS SCATTERED SEVERE STORMS INTO THIS EVENING. PRECIPITABLE WATER VALUES OF 1.5 INCHES OR GREATER ALSO SUPPORTS HEAVY RAINFALL WITH ANY STORMS THAT DEVELOP. ADDITIONAL MCS DEVELOPMENT IS POSSIBLE LATER TONIGHT...MOST LIKELY OVER EASTERN NEBRASKA/KANSAS...AND THIS SHOULD TRACK TOWARD THE FORECAST AREA BY DAYBREAK. DEPENDING ON HOW TONIGHT/S MCS SCENARIO PLAYS OUT...DIURNAL CONVECTION DEVELOPMENT IS POSSIBLE AGAIN TUESDAY AFTERNOON/EVENING. THE SAME GENERAL SCENARIO PLAYS OUT FOR OVERNIGHT TUESDAY INTO WEDNESDAY...THOUGH THE PRECIPITATION WILL LIKELY MORE CLOSELY BE TIED TO A FRONTAL BOUNDARY THAT WILL BE DRIVEN INTO THE REGION BY LATE WEDNESDAY FROM A FAIRLY STRONG WAVE THAT WILL BEGIN TO TOP THE FLAT MEAN EASTERN U.S. RIDGE. THE CONTINUED WARM/HUMID AIR MASS THE NEXT COUPLE DAYS...WITH HIGHS TEMPERATURES MAINLY IN THE 90S AND DEW POINTS MAINLY IN THE 70S... SUGGESTS AFTERNOON HEAT INDICES COULD BE AROUND 100 DEGREES IF NOT A BIT HIGHER. THIS WOULD BE SUPPORTIVE OF A HEAT ADVISORY IN MOST OF THE FORECAST AREA. HOWEVER...DUE TO THE UNCERTAINTY WITH WHERE STORMS WILL FORM AND THEIR OUTFLOW BOUNDARIES TRACK...DO NOT PLAN ON INCLUDING ENTIRE FORECAST AREA AT THIS TIME. WILL ISSUE AN ADVISORY FOR TUESDAY FOR LOCATIONS WELL TO THE SOUTH OF THE MAIN SURFACE FRONT. IN ADDITION...ONGOING ADVISORY IN SOUTHEAST ILLINOIS WILL BE ALLOWED TO RUN UNTIL ITS EXPIRATION THIS EVENING. LONG TERM...THURSDAY THROUGH MONDAY...MODEL/ENSEMBLE AGREEMENT INITIALLY STARTS OUT PRETTY GOOD...BUT SPREAD INCREASES SIGNIFICANTLY FOR THE WEEKEND. PERSISTENT FRONTAL FRONTAL BOUNDARY/BAROCLINIC ZONE SHOULD BE SOUTH OF THE FORECAST AREA BY VERY EARLY IN THE PERIOD IN THE WAKE OF A FAIRLY STRONG UPPER WAVE. THIS WILL ALLOW US TO STRING TOGETHER A FEW PERIODS OF DRY WEATHER FOR THE FIRST TIME IN A WHILE...ALONG WITH SLIGHTLY LESS OPPRESSIVE HEAT. FOR THE WEEKEND MOST MODEL ENSEMBLE MEANS SUGGEST THE FLAT EASTERN U.S. WILL REDEVELOP WHICH WOULD PROBABLY PUSH THE LOW LEVEL FRONTAL/BAROCLINIC ZONE BACK INTO THE REGION. HOWEVER...THE SPREAD OF ENSEMBLE MEMBERS TRENDS PRETTY LARGE FOR THE WEEKEND...WITH SOME SUGGESTING STRONG RIDGING AND OTHERS SUGGESTING THE PASSAGE OF A STRONG WAVE. AVERAGING OUT THESE SOLUTIONS GIVES YOU THE FLAT RIDGE OF THE ENSEMBLE MEAN...BUT CONFIDENCE IN ANY ONE SOLUTION IS LOW AT THIS TIME. ALLOWED TEMPERATURES/HUMIDITY TO CLIMB AGAIN WITH RIDGING SLIGHTLY FAVORED...BUT LEFT PRECIPITATION MENTION OUT FOR THE MOST PART WHILE AWAITING A BETTER MODEL CONSENSUS. && .AVIATION... ISSUED 642 PM CDT MON JUN 21 2010 VERY LITTLE CHANGE TO PREVIOUS TAF TREND. CHC OF STORMS THIS EVENING WITH MAIN THREAT OF IFR CONDITIONS OVER NORTHERN TAF SITES. SURFACE DATA SHOWS UNSTABLE AIRMASS AND INTERSECTION OF BOUNDARIES OVER SOUTHEAST IA AND W CENTRAL IL PRODUCING SIGNIFICANT STORMS. GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ061>063-066>068- 071>073. HEAT ADVISORY FROM NOON TO 8 PM CDT TUESDAY FOR ILZ061>063- 066>068-071>073. &&
Hazardous weather outlook, Jun 21, 4:02 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 402 PM CDT MON JUN 21 2010 ILZ027>031-036-037-040-041-221200- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 402 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT WITH GUSTY WINDS THE MAIN THREAT. HEAVY RAINS OVER A VERY SATURATED GROUND FROM THE 5 TO 10 INCHES OF RAIN RECEIVED THE PAST COUPLE OF WEEKS COULD LEAD TO FLASH FLOODING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 100 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY AND POSSIBLY TOP 100 DEGREES TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ038-042>057-221200- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-VERMILION- 402 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ061>063-221200- CLARK-CUMBERLAND-SHELBY- 402 PM CDT MON JUN 21 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ066>068-071>073-221200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 402 PM CDT MON JUN 21 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH THURSDAY. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. GOETSCH
In the hours before
Local storm report, Jun 21, 6:55 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FUNNEL CLOUD HOOPESTON 40.47N 87.67W
06/21/2010 VERMILION IL TRAINED SPOTTER
INTERSECTION OF ROUTE 9 AND ROUTE 1 NEAR
HOOPESTON...RELAYED FROM CHICAGO NWS.
&&
JANKOWSKILocal storm report, Jun 21, 7:04 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TORNADO 3 NW ROSSVILLE 40.41N 87.71W
06/21/2010 VERMILION IL EMERGENCY MNGR
&&
JANKOWSKILocal storm report, Jun 21, 7:15 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TORNADO 4 ENE RANKIN 40.49N 87.83W
06/21/2010 VERMILION IL EMERGENCY MNGR
TORNADO ON THE GROUND AT COUNTY LINE JUST NORTH OF EAST
LYNN. REPORTED FROM VERMILION COUNTY ESDA.
0639 PM FUNNEL CLOUD 2 W HOOPESTON 40.47N 87.71W
06/21/2010 VERMILION IL EMERGENCY MNGR
0653 PM FUNNEL CLOUD HOOPESTON 40.47N 87.67W
06/21/2010 VERMILION IL TRAINED SPOTTER
INTERSECTION OF ROUTE 9 AND ROUTE 1 NEAR
HOOPESTON...RELAYED FROM CHICAGO NWS.
0702 PM TORNADO 3 NW ROSSVILLE 40.41N 87.71W
06/21/2010 VERMILION IL EMERGENCY MNGR
&&
JANKOWSKILocal storm report, Jun 21, 7:31 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
731 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD HOOPESTON 40.47N 87.67W
06/21/2010 VERMILION IL EMERGENCY MNGR
&&
JANKOWSKILocal storm report, Jun 21, 7:33 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM FUNNEL CLOUD ROSSVILLE 40.38N 87.67W
06/21/2010 VERMILION IL EMERGENCY MNGR
FUNNEL CLOUD REPORTED JUST NORTH OF ROSSVILLE.
&&
JANKOWSKISpecial weather statement, Jun 21, 8:13 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 813 PM CDT MON JUN 21 2010 ILZ036-040-041-047-048-220200- CASS-FULTON-MASON-MENARD-SCHUYLER- 813 PM CDT MON JUN 21 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN SCHUYLER...NORTHEASTERN CASS...NORTHWESTERN MENARD...SOUTHERN FULTON AND SOUTHWESTERN MASON COUNTIES UNTIL 900 PM CDT... AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ASTORIA...OR 12 MILES SOUTHWEST OF HAVANA... MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BATH... KILBOURNE... EASTON... OTHER LOCATIONS AFFECTED INCLUDE...MARBLETOWN...BLUFF CITY... SNICARTE...OAKFORD AND ATTERBERRY. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4024 8980 4002 8994 4018 9037 4034 9029 TIME...MOT...LOC 0112Z 287DEG 24KT 4022 9026 AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 58 min |
| Jun 21, 7:22 PM CDT | Flash Flood Warning | ILX | Vermilion | 6 hr |
| Jun 21, 8:13 PM CDT | Special Weather Statement | ILX | Mason | 47 min |
| Jun 21, 8:29 PM CDT | Areal Flood Advisory | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:35 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:43 PM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 6 hr |
| Jun 21, 9:47 PM CDT | Areal Flood Advisory | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Jun 21, 10:24 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, Tazewell | 66 min |
| Jun 21, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Mason, Menard, Tazewell | 61 min |
| Jun 21, 11:20 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard, Tazewell | 6 hr |
| Jun 21, 11:22 PM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 22, 12:08 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 37 min |
| Jun 22, 1:02 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 1:19 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 56 min |
| Jun 22, 1:27 AM CDT | Areal Flood Advisory | ILX | Vermilion | 9 hr |
| Jun 22, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 62 min |
| Jun 22, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 55 min |
| Jun 22, 2:53 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 37 min |
| Jun 22, 3:02 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 6 hr |
| Jun 22, 6:59 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 8:41 AM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 6 hr |
| Jun 22, 9:05 AM CDT | Areal Flood Advisory | ILX | Christian, Shelby | 6 hr |
| Jun 22, 9:22 AM CDT | Flash Flood Warning | ILX | Fulton, Mason, Tazewell | 6 hr |
| Jun 22, 9:30 AM CDT | Areal Flood Advisory | ILX | Logan, Menard | 6 hr |
| Jun 22, 9:43 AM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 6 hr |
| Jun 22, 10:09 AM CDT | Areal Flood Advisory | ILX | Logan, Macon, Moultrie, Piatt | 6 hr |
| Jun 22, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 55 min |
| Jun 22, 10:21 AM CDT | Flash Flood Warning | ILX | Macon | 6 hr |
| Jun 22, 10:30 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon | 5 hr |
| Jun 22, 10:54 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Moultrie | 6 hr |
| Jun 22, 11:06 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 5 hr |
| Jun 22, 11:07 AM CDT | Special Weather Statement | ILX | Cass, Morgan | 53 min |
| Jun 22, 11:13 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon, Shelby | 5 hr |
| Jun 22, 11:32 AM CDT | Flash Flood Warning | ILX | Christian, Shelby | 5 hr |
| Jun 22, 11:51 AM CDT | Special Weather Statement | ILX | Logan, Sangamon | 54 min |
| Jun 22, 1:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Richland | 41 min |
| Jun 22, 3:27 PM CDT | Areal Flood Advisory | ILX | Logan | 24 hr |
| Jun 22, 3:36 PM CDT | River Flood Warning | ILX | Sangamon | 71 hr |
| Jun 22, 3:39 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
Nearby
Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.